I have been taking Nitrofurantoin 100mg, one per day for 2 months. Since taking it have had bad headaches, lightheadedness, nausea and my blood pressure keeps going low. Can the Nitrofurantoin cause bp to go low and also once the Nitrofuantoin has been stopped, how long before the side effects disappear ?
I want to give blood but I'm on nitrofurantoin as I suffer from cystitis very easily. I've got in touch with the...
I am on day 3 of nitrofurantion 100mgx4tpd for kidney infection. I have now taken a nasty throat/gland infection and hav...1 REPLY
No allergic reaction to mediation. My daughter has had hydronephrosis since she was 3 months old. She has specialist at ...2 REPLIES
The box I have of furitex brand nitrofurantoin 100mg that has been given to me for my uti while I'm visiting Mexico ...1 REPLY
can you take this medicine (Nitrofurantoin Mono Mac) if you are allergic to sulfer drugs? ## Hi dan, Nitrofurantoin is &...1 REPLY
What is the difference between nitrofurantoin mcr 50 mg and nitrofurant MAC 50? ## Hello, Linda! How are you? There is n...1 REPLY
I have a UTI and my doctor prescribed both mylan 3422 and E122, but I'm not sure how it's supposed to work becau...1 REPLY
I have been put on this antibiotic for a suspected uti infection. Since taking it I have started to have a light period....2 REPLIES
just started zytiga, along with prednisone, 50 mg of casodex, lupron shot within 10 days.. and hitrofurantoin monohydrat...1 REPLY
Upon being release, not only did/do I have this severe, I believe the Dr, called it, UTI infection, but I have 2 other i...4 REPLIES